# SDR C2XA01CL129

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 51216086
- Condition: Loose
- Location: Fire Loop
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 3114  THE CREW REPORTED NR 2 ENGINE FIRE TEST WOULD NOT TEST.  MAINTENANCE INSPECTED AND TIGHTENED LOOSE FIRE LOOP CONNECTOR.  OPERATIONAL TEST WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
